Volume 5 (2021)

Issue 1

  • Feng QI, Aying WAN,
    Geometric interpretations and reversed versions of Young’s integral inequality,
    Volume 5, Issue 1, Pages:1–6, Year: 2021, Article Id: 2021:1 PDF
  • Sehie PARK,
    The rise and fall of L-spaces, II,
    Volume 5, Issue 1, Pages:7–24, Year: 2021, Article Id: 2021:2  PDF
  • Nurgul GOKGOZ, Hakan OKTEM,
    Modeling of Tumor-Immune System Interaction with Stochastic Hybrid Systems with Memory: A Piecewise Linear Approach,
    Volume 5, Issue 1, Pages:25–38, Year: 2021, Article Id: 2021:3  PDF
  • Vishnu GANESH, Qasem AL-MDALLAL, R. KALAIVANANC,
    Exact solution for heat transport of Newtonian fluid with quadratic order thermal slip in a porous medium,
    Volume 5, Issue 1, Pages:39–48, Year: 2021, Article Id: 2021:4  PDF
  • Fatima SI BACHIR, Abbas SAID, Maamar BENBACHIR, Mouffak BENCHOHRA,
    Hilfer-Hadamard Fractional Differential Equations; Existence and Attractivity,
    Volume 5, Issue 1, Pages:49–57, Year: 2021, Article Id: 2021:5  PDF
  • Vinh MAI, Thái NHAN,
    Numerical analysis of coupled systems of ODEs and applications to enzymatic competitive inhibition by product,
    Volume 5, Issue 1, Pages:58–71, Year: 2021, Article Id: 2021:6  PDF
  • Tariq A. ALJAAIDI, Deepak PACHPATTE,
    New generalization of reverse Minkowski’s inequality for fractional integral,
    Volume 5, Issue 1, Pages:72–81, Year: 2021, Article Id: 2021:7  PDF
  • Sheza EL-DEEB, Bassant EL-MATARY,
    Subclasses of Bi-Univalent Functions Associated with q-Confluent Hypergeometric Distribution Based Upon the Horadam Polynomials,
    Volume 5, Issue 1, Pages:82–93, Year: 2021, Article Id: 2021:8  PDF
  • Tahir NASEEM, Muhammad SOHAIL, Hajra ZEB,
    Novel Schemes for Cauchy-Riemann System of Equations with Cauchy Conditions,
    Volume 5, Issue 1, Pages:94–126, Year: 2021, Article Id: 2021:9  PDF
  • Raphael DIATTA, Ibrahima SANE, Alassane DIÉDHIOU,
    Large deviation principle for reflected diffusion process fractional Brownian motion,
    Volume 5, Issue 1, Pages:127–137, Year: 2021, Article Id: 2021:10  PDF
  • Kapula RAJENDRA PRASAD, Leela D, Mahammad KHUDDUSH,
    Existence and Uniqueness of Positive Solutions for System of (p,q,r)-Laplacian Fractional Order Boundary Value Problems,
    Volume 5, Issue 1, Pages:138–157, Year: 2021, Article Id: 2021:11  PDF
  • Anass OURRAOUI,
    Existence and uniqueness of solutions for Steklov problem with variable exponent,
    Volume 5, Issue 1, Pages:158–166, Year: 2021, Article Id: 2021:12  PDF

Issue 2

  • Aysegul TAS,
    On Double Controlled Metric-Like Spaces and Related Fixed Point Theorems,
    Volume 5, Issue 2, Pages:167–172, Year: 2021, Article Id: 2021:13  PDF
  • Parvaneh LO’LO’, Mehdi SHABIBI,
    Common Best Proximity Points Theorems for H-Contractive Non-Self Mappings,
    Volume 5, Issue 2, Pages:173–179, Year: 2021, Article Id: 2021:14  PDF
  • Belkis BORDJ, Abdelouaheb ARDJOUNI,
    Periodic and asymptotically periodic solutions in nonlinear coupled Volterra integro-dynamic systems with infinite delay on time scales,
    Volume 5, Issue 2, Pages:180–192, Year: 2021, Article Id: 2021:15  PDF
  • Nirmal JANGID, Sunil JOSHI, Sunil Dutt PROHIT, Dineshlal SUTHAR,
    Fractional derivatives and expansion formulae of incomplete and -functions,
    Volume 5, Issue 2, Pages:193–202, Year: 2021, Article Id: 2021:16  PDF
  • Rachid BELGACEM, Ahmed BOKHARI, Boualem SADAOUI,
    Shehu Transform of Hilfer-Prabhakar Fractional Derivatives and Applications on some Cauchy Type Problems,
    Volume 5, Issue 2, Pages:203–214, Year: 2021, Article Id: 2021:1PDF
  • Naas ADJIMI, Maamar BENBACHIR,
    Katugampola Fractional Differential Equation with Erdelyi-Kober Integral Boundary Conditions,
    Volume 5, Issue 2, Pages:215–228, Year: 2021, Article Id: 2021:18  PDF
  • Madhu RAM, Sayed K ELAGAN,
    Comment on Strongly Preirresolute Topological Vector Spaces,
    Volume 5, Issue 2, Pages:229–231, Year: 2021, Article Id: 2021:19  PDF
  • Gaurav DWIVEDI,
    Generalised Picone’s identity and some Qualitative properties of p-sub-Laplacian on Heisenberg group,
    Volume 5, Issue 2, Pages:232–239, Year: 2021, Article Id: 2021:20  PDF
  • Deepak KHANTWAL, Surbhi ANEJA, U.c. GAIROLA,
    A fixed point theorem for (\phi, \shi)-convex contraction in metric spaces,
    Volume 5, Issue 2, Pages:240–245, Year: 2021, Article Id: 2021:21  PDF
  • Sivabalan M, Sathiyanathan K,
    Controllability of Higher Order Fractional Damped Delay Dynamical Systems with Time Varying Multiple Delays in Control,
    Volume 5, Issue 2, Pages:246–259, Year: 2021, Article Id: 2021:22  PDF
  • Fawziah AL-SAAR, Kirtiwant GHADLE,
    Solving nonlinear Fredholm integro-differential equations via modifications of some numerical methods,
    Volume 5, Issue 2, Pages:260–276, Year: 2021, Article Id: 2021:23  PDF

Issue 3

  • Yfrah HAFSSA, Zoubir DAHMANI,
    A Sequential Random Airy Type Problem of Fractional Order: Existence, Uniqueness and ß-Differential Dependance,
    Volume 5, Issue 3, Pages:277–286, Year: 2021, Article Id: 2021:24  PDF
  • Ngo HUNG, Ho BINH, Nguyen LUC, An NGUYEN THI KIEU, Le Dinh LONG,
    Stochastic sub-diffusion equation with conformable derivative driven by standard Brownian motion,
    Volume 5, Issue 3, Pages:287–299, Year: 2021, Article Id: 2021:25  PDF
  • Svetlin GEORGIEV, İnci M. ERHAN,
    Adomian polynomials method for dynamic equations on time scales,
    Volume 5, Issue 3, Pages:300–315, Year: 2021, Article Id: 2021:26  PDF
  • Houas MOHAMED,
    Existence of solutions for a coupled system of Caputo-Hadamard type fractional di¤erential equations with Hadamard fractional integral conditions,
    Volume 5, Issue 3, Pages:316–329, Year: 2021, Article Id: 2021:27  PDF
  • Vo Viet TRI, Phong TRAN,
    The continuity of solution set of a multivalued equation and applications in control problem,
    Volume 5, Issue 3, Pages:330–336, Year: 2021, Article Id: 2021:28  PDF
  • Bui NGHIA,
    Existence of a mild solution to fractional differential equations with -Caputo derivative, and its -Hölder continuity,
    Volume 5, Issue 3, Pages:337–350, Year: 2021, Article Id: 2021:29  PDF
  • Bui NGHIA, Nguyen LUC, Ho BINH, Le Dinh LONG,
    Regularization method for the problem of determining the source function using integral conditions,
    Volume 5, Issue 3, Pages:351–361, Year: 2021, Article Id: 2021:3PDF
  • Carlos GRANADOS,
    New notions of triple sequences on ideal spaces in metric spaces,
    Volume 5, Issue 3, Pages:362–367, Year: 2021, Article Id: 2021:31  PDF
  • Rajendra PANT, Prashant PATEL, Rahul SHUKLA,
    Fixed Point Results for a Class of Nonexpansive Type Mappings in Banach Spaces,
    Volume 5, Issue 3, Pages:368–381, Year: 2021, Article Id: 2021:32  PDF
  • Nawal ALSARORI, Kirtiwant GHADLE,
    New results for infinite functional differential inclusions with impulses effect and sectorial operators in Banach spaces,
    Volume 5, Issue 3, Pages:382–392, Year: 2021, Article Id: 2021:33  PDF
  • Svetlin GEORGIEV, Karima MEBARKI,
    A new multiple fixed point theorem with applications,
    Volume 5, Issue 3, Pages:393–411, Year: 2021, Article Id: 2021:34  PDF
  • Nazish IFTIKHAR, Muhammad BILAL, Azhar Ali ZAFAR, Syed Muhammad HUSNINE,
    Nanofluid with nonlinear Rosseland thermal radiation and mixed convection,
    Volume 5, Issue 3, Pages:412–420, Year: 2021, Article Id: 2021:35  PDF
  • Kalyani K, Seshagiri Rao NAMANA, Belay MITIKU,
    Some fixed point results in ordered -metric space with auxiliary functions,
    Volume 5, Issue 3, Pages:421–432, Year: 2021, Article Id: 2021:36  PDF
  • Kamalendra KUMAR, Manoj KARNATAK, Rakesh KUMAR,
    Nonlinear integrodifferential equations with time varying delay,
    Volume 5, Issue 3, Pages:433–444, Year: 2021, Article Id: 2021:37  PDF
  • Ioannis K ARGYROS, Santhosh GEORGE,
    Ball analysis for an efficient sixth convergence order scheme under weaker conditions,
    Volume 5, Issue 3, Pages:445–453, Year: 2021, Article Id: 2021:38  PDF

Issue 4

  • Harikrishnan PANACKAL, Bernardo GUILLEN, Ravi AGARWAL, Hamid MORADI,
    Strong and weak convergences in 2-probabilistic normed spaces,
    Volume 5, Issue 4, Pages:454–466, Year: 2021, Article Id: 2021:39  PDF
  • Radhika KHANDELWAL, Surendra AGARWAL,
    Hagen-Poiseuille flow in circular cylinder when temperature is exponential and sinusoidal function of length,
    Volume 5, Issue 4, Pages:467–481, Year: 2021, Article Id: 2021:40  PDF
  • Austine OFEM, Donatus IGBOKWE,
    New faster four step iterative algorithm for Suzuki generalized nonexpansive mappings with an application,
    Volume 5, Issue 4, Pages:482–506, Year: 2021, Article Id: 2021:41  PDF
  • Murtala HARBAU,
    Inertial hybrid self-adaptive subgradient extragradient method for fixed point of quasi-Φ-nonexpansive multivalued mappings and equilibrium problem,
    Volume 5, Issue 4, Pages:507–522, Year: 2021, Article Id: 2021:42  PDF
  • Vo Viet TRI,
    Existence of initial value problem for time-fractional Oldroyd-B fluid equation using Banach fixed point theorem,
    Volume 5, Issue 4, Pages:523–530, Year: 2021, Article Id: 2021:43  PDF
  • Lucas WANGWE, Santosh KUMAR,
    Common fixed point theorem for hybrid pair of mappings in a generalized (F,ξ,η)-contraction in weak partial b-metric spaces with an application,
    Volume 5, Issue 4, Pages:531–550, Year: 2021, Article Id: 2021:44  PDF
  • Kim Van HO THI,
    Note on abstract elliptic equations with nonlocal boundary in time condition,
    Volume 5, Issue 4, Pages:551–558, Year: 2021, Article Id: 2021:45  PDF
  • Rahul SHUKLA, Rajendra PANT,
    Some new fixed point results for monotone enriched nonexpansive mappings in ordered Banach spaces,
    Volume 5, Issue 4, Pages:559–567, Year: 2021, Article Id: 2021:46  PDF
  • Muhammad ABDULLAHI, Abubakar HALILU, Aliyu AWWAL, Nuttapol PAKKARANANG,
    On efficient matrix-free method via quasi-Newton approach for solving system of nonlinear equations,
    Volume 5, Issue 4, Pages:568–579, Year: 2021, Article Id: 2021:47  PDF
  • Fatima Zahrae EL ALAOUI, Ali BOUTOULOUT, Khalid ZGUAID,
    Regional reconstruction of semilinear Caputo type time-fractional systems using the analytical approach,
    Volume 5, Issue 4, Pages:580–599, Year: 2021, Article Id: 2021:48  PDF
  • Le Dinh LONG,
    Note on a time fractional diffusion equation with time dependent variables coefficient,
    Volume 5, Issue 4, Pages:600–610, Year: 2021, Article Id: 2021:49  PDF
  • Erdal KARAPINAR,
    Interpolative Kannan-Meir-Keeler type contraction,
    Volume 5, Issue 4, Pages:611–614, Year: 2021, Article Id: 2021:50  PDF